MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD PRE-SHAPED 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR XT-27 STD PRE-SHAPED 150CM; CATHETER, PERCUTANEOUS
Catalog Number M003XT2750910
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Analysis of the returned microcatheter device was found that the shaft of the subject microcatheter device was broken/fractured during use.There was no clinical consequence to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release during analysis, the subject microcatheter was returned with a stent.The shaft of the subject microcatheter was kinked/bent and broken/fractured under the primary strain relief.The distal tip of the stent delivery wire was located within the lumen of the hub section (subject microcatheter).The reported complaint was confirmed based on analysis the device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that there was no damage noted to the packaging prior to opening the packaging, the subject device was confirmed to be in good condition during preparation/prior to use on the patient, the subject device was prepared for use as per the directions for use, continuous flush was set up and maintained throughout the clinical procedure.The patients anatomy was severely tortuous.It was reported that an attempt was made to advance a stent through the subject microcatheter; however, difficulty was encountered when introducing the stent into the subject microcatheter, and after multiple attempts, the attempt failed due to the subject microcatheter occlusion.During the removal process, the hub connection of the subject microcatheter broke, resulting in separation of the hub from the microcatheter shaft.During analysis, the subject microcatheter was returned with a stent.The shaft of the subject microcatheter was kinked/bent and was broken/fractured under the primary strain relief.The distal tip of the stent delivery wire was located within the lumen of the hub section (subject microcatheter).Based on a review of all available information and the analysis of the returned subject microcatheter device it is probable that manipulation of the subject device due resistance would have caused the damage noted during analysis.The complaint was reported for hub broken/fracture; however, the location of the fracture on the subject catheter shaft would have been perceived as hub fracture.An assignable cause of procedural factors will be assigned to the as reported 'catheter hub friction', 'catheter hub broken/fractured' and the as reported/as analyzed ' catheter hub blocked/occluded' as well as the as analyzed 'catheter shaft broken/fractured during use' and 'catheter shaft kinked/bent' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.This is 2 of 2 mdr reports.

Brand Name
EXCELSIOR XT-27 STD PRE-SHAPED 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24537159
Report Number3008881809-2026-00131
Device Sequence Number10372335
Product Code DQY
UDI-Device Identifier04546540698155
UDI-Public(01)04546540698155(17)271002(10)25210428
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003XT2750910
Device Lot Number25210428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM EZ STENT (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).
Patient Age71 YR
Patient SexFemale
Patient Weight50 KG
Patient RaceAsian